# SDR HALA2017032800088

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 24,221 hours, 14,327 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, G, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR MULTIPLE ALERTS BEING DISPLAYED,  STICK PUSHER FAIL, A/P NOT AVAILABLE, IAS ANOMALY BETWEEN CAPTAIN & FIRST OFFICER, RUDDER LIMITER FAIL.   FOUND BEE LODGED IN CAPTAIN`S PITOT.  REMOVED & BLEW OUT DEBRIS. PERFORMED ADIR 1, ADIR 2, FCC 1, FCC 2, VIA 1 & VIA 2,  ALL TEST PASSED. PERFORMED CAPTAIN`S PITOT LEAK TEST IAW AMM 34-11-00. LEAK CHECKED GOOD. OK FOR SERVICE.
